# SDR ASOA201001189

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT LT AND RT EMERGENCY LIGHT FLUSH TRACK COVERS CRACKED IN NUMEROUS LOCATIONS.  REMOVED THE FLOOR TRACK EMERGENCY LIGHT IAW AMM CH 33-51-01-000-801, SO161774 8/26/10.  REINSTALLED THE FLOOR TRACK EMERGENCY LIGHT IAW AMM CH 33-51-01-400-801.  INSTALLED NEW EMERGENCY TRACK LIGHTING AS REQUIRED SM161739 8/26/10.  (CLOSED)
